# SDR FQAR20170626057

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: General aviation
- Aircraft: N4177L
- Make and model: Piper PA-28-181
- Aircraft serial: 2843210
- Aircraft time: 19,430 hours
- Engine: Lyc O360A4M
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 62483002
- Condition: Cracked
- Location: Bs 72.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DOOR FRAME WAS FOUND CRACKED.
